# SDR ASAA2015042011427

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 67,848 hours, 44,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236433
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CRACK APPROXIMATELY 24" AFT OF LOWER LT WING TO BODY FAIRING ON 3RD LONGERON UP FROM PRODUCTION SEAM.  ACFT GROUNDED. REPAIRED SKIN CRACK IAW SRM 53-00 01-2R-31 DETAIL IX.
